Mathematical model of heterogeneous cancer growth with an autocrine signalling pathway
Article first published online: 11 JUL 2012
© 2012 Blackwell Publishing Ltd
Volume 45, Issue 5, pages 445–455, October 2012
How to Cite
Hu, G.-M., Lee, C.-Y., Chen, Y.-Y., Pang, N.-N. and Tzeng, W. J. (2012), Mathematical model of heterogeneous cancer growth with an autocrine signalling pathway. Cell Proliferation, 45: 445–455. doi: 10.1111/j.1365-2184.2012.00835.x
- Issue published online: 27 AUG 2012
- Article first published online: 11 JUL 2012
- Manuscript Accepted: 20 APR 2012
- Manuscript Received: 18 NOV 2011
- National Science Council of the Republic of China. Grant Numbers: NSC 100-2112-M-002-007, NSC 100-2112-M-032-002-MY3
- National Center for Theoretical Sciences
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!